Written on: 17/06/2009 by samuel john (1 review written)
make you feel dehydrated and fatigued??
I have been taken kellog's special k for 3 days and i have found that it causes me to feel a lot dehydrated and tired!! so i have come to know that it only causes the body to lose its water content thereby giving you a pseudo feeling of being lighter and that is all.
Even the proof of it lies in the company's statements that you should stop taking it after 2 weeks.(Because if you take it for more than that you can be in serious condition of dehydration). So stop being getting fooled and better go join some gym or do some extra cardio to lose that fat (kellog's special k only loses water weight and not the fat). I hope you understand.
" Save yourself and your money " Read More
Written by pharmaciesUK
" Effective but Aggravating " Read More
Written by TheShelbyFord
" Totally unreliable company and very poor service " Read More
Written by TBressat
" High quality Reductil purchased " Read More
" Very easy and great support from dietbud " Read More